# SDR DALA2016082106226

- Difficulty date: August 20, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN, BS 1494 BETWEEN LONGERON 3L AND 4L. REPAIRED IAW ERA 549236-14, REV O.  (LP# 2643887)
